# SDR SIMA20140927003

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 25,277 hours, 20,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIPS FROM 3A TO 7A INOPERATIVE.  SECURED CONNECTOR FOR EMER LIGHTS IAW AMM 33-50-08.
